IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1449 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1524    
    Printed50    
    Emailed1    
    PDF Downloaded93    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 3  |  Page : 329-330

Carbamazepine-induced dystonia in an adolescent


1 Department of Psychiatry, Institute of Human Behaviour and Allied Sciences, New Delhi, India
2 Department of Psychiatry and Behavioral Sciences, Stanford University, Stanford, CA, USA
3 Department of Psychiatry, Maulana Azad Medical College and GB Pant Hospital, New Delhi, India

Correspondence Address:
Dr. Shwetank Bansal
Department of Psychiatry, Institute of Human Behaviour and Allied Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.182879

Rights and Permissions

Dystonia is sustained muscle contraction, which may be primary or secondary to other causes. Drugs comprise one of the most important causes for the secondary dystonia, the usual mechanism being a dopaminergic blockade. There are very few reports describing dystonia resulting from carbamazepine (CBZ) administration. In this case report, a 16-year-old male with mental retardation and seizure disorder developed dystonia at therapeutic blood levels of CBZ.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow